Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 33,00 € Taxes included to order
    Pages Iconography Videos Other
    4 0 0 0


Comptes Rendus Mathématique
Volume 343, n° 1
pages 1-4 (juillet 2006)
Doi : 10.1016/j.crma.2006.05.011
Received : 6 January 2006 ;  accepted : 15 May 2006
Quasi-analyticité, o-minimalité et élimination des quantificateurs
Quasi-analyticity, o-minimality and quantifiers elimination
 

Alexandre Rambaud
Équipe de logique mathématique (CNRS - UMR 7056), UFR de mathématiques, université Denis-Diderot Paris 7, 2, place Jussieu, 75251 Paris cedex 05, France 

Résumé

Cette Note étudie selon le point de vue de la théorie des modèles certaines classes de fonctions réelles : les classes quasi-analytiques restreintes. Soit E une telle classe, on explicite un langage naturel   contenant E et une théorie T dans   tels que T admet lʼélimination des quantificateurs, est o-minimale et est équivalente à la théorie complète de   dans  . Pour citer cet article : A. Rambaud, C. R. Acad. Sci. Paris, Ser. I 343 (2006).

The full text of this article is available in PDF format.
Abstract

In this article, we study using model theory certain classes of real functions: restricted quasi-analytic classes. Let E be such a class of functions, we introduce a natural language  , including E and a theory T in   such that T admits quantifiers elimination, is o-minimal and is equivalent to the complete theory of   in  . To cite this article: A. Rambaud, C. R. Acad. Sci. Paris, Ser. I 343 (2006).

The full text of this article is available in PDF format.


© 2006  Académie des sciences@@#104156@@